# SDR DALA2019071004143

- Difficulty date: August 3, 2015
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM REPAIR INSPECTION AFT CARGO DOOR JAMB LOWER PAN SPLICE STA 954-994, L-27R. VISUAL INSPECTION OF LWR PAN REPAIR SPLICES WAS PERFORMED PER SRM 53-20-15-2R-7 PAR.6 AND CORROSION WAS FOUND ON BOTH SPLICES. SUMMARY: CORROSION LEVEL 2 PREVIOUS REPAIR SPLICE WERE REPLACED PER SRM 53-20-15-2R-7 UNDER NRC 00633 LOG PAGE 1159922. MAINTENANCE REQUERIMENTS WAS VERIFIED AND NO FURTHER ACTION IS REQUIRED PLEASE CLOSE THIS LOG. (LP2070042)
